MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC SOLERA 4.75 PERCUTANEOUS RODS; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC SOLERA 4.75 PERCUTANEOUS RODS; SCREWDRIVER
Model Number 5484821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with pre-operative dia gnosis for infection.Procedure or therapy performed was pedicle screw removal therapy.It was reported that the screwdriver tip was broken.Product came into contact with screw that was in a patient.There was no fragment left inside the patient.There was no patient symptoms or complications as a result of this event.

Brand Name
SOLERA 4.75 PERCUTANEOUS RODS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21543378
Report Number1030489-2025-01226
Device Sequence Number8050504
Product Code HXX
UDI-Device Identifier00613994609823
UDI-Public00613994609823
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5484821
Device Catalogue Number5484821
Device Lot NumberRS17F013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2023
Initial Report FDA Received Date03/06/2025
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale